Applied Mathematics

Applied Mathematics

ISSN Print: 2152-7385
ISSN Online: 2152-7393
www.scirp.org/journal/am
E-mail: am@scirp.org
"Regular Elements of Bx(D) Defined by the Class ∑1(X,10)-I"
written by Yasha Diasamidze, Nino Tsinaridze, Neşet Aydn, Neşet Aydn, Ali Erdoğan,
published by Applied Mathematics, Vol.7 No.9, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
No relevant information.
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top